NRAS
22,080 members25,689 posts

Help with flecanainide acetate advice

Hi ya all , just wondering if anyone has experiences with flecainaide acetate , I’m switching from atenolol and have just read leaflet of side effects, Really nervous ....it mentions double or blurred vision and dizziness , ......my life is already down to tick over and hardly going out , I don’t want it to effect my driving vision too , anybody have advice , atenolol has given me asthma and that’s why they want to change

2 Replies
oldestnewest

There's information on: bnf.nice.org.uk/drug/flecai...

Presumably you have disabling abnormal heart rhythm? This Rheumatoid Arthritis site might not be the best place to look for people who have personal experience?

Reply

Hi , thanks for replying , at first I googled it and it came up with an old post on here , I did initially think the same as you but then I thought that I know through research that the two conditions are linked , so I thought I’d see if there was any advice out there , but I will try and find a heart group too , thanks again

Reply

You may also like...